default-icon
Hair fall after knee surgery
I had knee surgery 6 months before. After that, my hair fall is increased. now my scalp is becoming visible. What can I do to reduce hair fall? Which is the best shampoo to reduce hair fall and for regrowth of hairs?
26 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Indetail history is needed consult for the treatment guidelines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +153
Consult with a doctor
Online now
It’s is most likely not linked to your surgery. Best it’s to consult dermatologist for the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
balanced diet with nutritional supplement is advisable
Next Steps
consultation is advisable for detailed discussion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For effective treatment. Opt for online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.